Publication
Title
Sparse interpolation of multivariate rational functions
Author
Abstract
Language
English
Source (journal)
Theoretical computer science. - Amsterdam
Publication
Amsterdam : 2011
ISSN
0304-3975
Volume/pages
412:16(2011), p. 1445-1456
ISI
000288730100002
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 18.06.2011
Last edited 04.07.2018
To cite this reference